In January 2014, the Food and Drug Administration (FDA) announced it would investigate claims of increased heart attack, stroke, and cardiac death associated with testosterone replacement therapies.
On March 3, 2015, the FDA announced the requirement of a label change for all testosterone products. They now require manufacturers to add information to the label warning consumers about the increased risk of heart attacks and strokes when taking prescription testosterone.
The FDA also cautions using testosterone products for low testosterone due to aging and reiterated that testosterone prescriptions are only approved for men who have low testosterone levels caused by certain medical conditions and confirmed by lab testing.
A 2013 study published in the Journal of the American Medical Association reported a 30 percent increase in risk for stroke, heart attack, and death in men age 60 and older who had been prescribed testosterone compared to those who did not take a testosterone replacement.
Side effects associated with testosterone replacement drugs include the following:
If you or a loved one have been harmed as a result of a defective drug—particularly suffering from a heart attack or stroke after taking a prescription testosterone replacement drug—contact the Indianapolis Drug Injury Attorneys of Wilson Kehoe Winingham. The lawyers at WKW can help you get the compensation you deserve. Call 317.920.6400 or fill out an online contact form for a free, no-obligation case evaluation.
According to the Food and Drug Administration, an estimated 4 to 5 million American men may suffer from low testosterone, but only 5 percent are…
On April 13, the Food and Drug Administration (FDA) issued an advisory warning citizens to stop using Tri-Methyl Xtreme, a dietary supplement marketed by Xtreme…
The Food and Drug Administration (FDA) exists to make sure that drugs are thoroughly tested for safety and effectiveness before they’re made available to the…
Let WKW put our experience to work for you. Contact us for your free case evaluation.